PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 5-26
Tytuł artykułu

Some finite directly indecomposable non-monogenic entropic quasigroups with quasi-identity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we show that there exists an infinite family of pairwise non-isomorphic entropic quasigroups with quasi-identity which are directly indecomposable and they are two-generated.
Kategorie tematyczne
Rocznik
Tom
34
Numer
1
Strony
5-26
Opis fizyczny
Daty
wydano
2014
otrzymano
2013-03-14
poprawiono
2013-04-08
poprawiono
2013-07-25
Twórcy
  • Faculty of Mathematics and Information Sciences, Warsaw University of Technology 00-661, Warsaw, Poland
  • Department of Applied Mathematics, Warsaw University of Agriculture, 02-787 Warsaw, Poland
Bibliografia
  • [1] G. Bińczak and J. Kaleta, Cyclic entropic quasigroups, Demonstratio Math. 42 (2009) 269-281.
  • [2] G. Bińczak and J. Kaleta, Finite simple monogenic entropic quasigroups with quasi-identity, Demonstratio Math. 44 (2011) 17-27.
  • [3] G. Bińczak and J. Kaleta, Finite directly indecomposable monogenic entropic quasigroups with quasi-identity, Demonstratio Math. 45 (2012) 519-532.
  • [4] O. Chein, H.O. Pflugfelder and J.D.H. Smith, Quasigroups and Loops: Theory and Applications (Heldermann Verlag, Berlin, 1990).
  • [5] J.J. Rotman, An Introduction to the Theory of Groups (Springer-Verlag, New York, 1994).
  • [6] J.D.H. Smith, Representation Theory of Infinite Groups and Finite Quasigroups (Université de Montréal, 1986).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1214
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.